MiriamKay M. // Florida, USA // Pfizer

 

 

Date of vaccine: 2/26/2021

Date of injury: 3/15/2021

 

 

 

What was your life like before you received the COVID-19 vaccine?

I’m a 66yo active female. I was in my Pilates apprenticeship program when everything closed due to Covid. I continued my Pilates practice online and was in the best physical shape of my life until shortly after my first Pfizer shot. I also received the Pfizer booster. I have an underlying, long-standing DX of Idopathic edema that has been managed with a diuretic for decades. After my first shot/ vax, I began to notice weakness and an inability to perform some basic/intermediate/advanced Pilates exercises I had been doing for years. My strength and stamina gave way to utter fatigue and exhaustion. I kept trying to maintain some level of my former practice, but any physical exertion would require two days of rest and recovery. I’m tired of being tired. Additionally, my systematic edema is much worse even with an additional diuretic. I have seen a cardiologist, had vein studies, and everything is normal except my lifestyle. Help, please!

 

Describe your symptoms and the timeline of your reaction 

Loss of strength and stamina with in days
Exacerbated edema with 10-15lb fluid weight gain within days
Excessive fatigue with little or no exertion within weeks
My heart rate can quickly escalate to over 150bpm just from seated to standing, and tingling/twitching in my toes and eyelids at rest. Recently
Brain fog

 

Describe the solutions that helped your symptoms 

Rest when needed.
Alternative treatment with supplements
Compression leg pumps.
Adjustable bed to elevate my legs.
Cardiac and vascular work up.
Prescribed Metformin & Torsemide
Recumbent indoor bike 3-4x’s a week.
Pilates 2-3xs a week as able.
Staying indoors and Avoiding excessive heat. I live in Florida the sunshine state.
Mental health counseling and trying to maintain a positive outlook.
Ignoring the pro vax peeps.

p.s. My 40yo daughter had Covid twice and has serious neurological symptoms including vocal and physical tics. She is being seen by a neurologist

 

Which solutions were not helpful?

Alternative medicine with supplements

 

What would you like others to know?

All vaccinations have risk.
Hindsight is 20/20
If you have an underlying medical condition, consider that it may become worse after shot/vax.
My life is changed. I would not get the shot/vax if I knew then what I know now.
Do your research and find help.

 

Story entry number: 315

The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.